# SDR ASOA20140115006

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 30,282 hours, 22,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  EMERGENCY LIGHT AT SEATS 8 AND 9 WERE DISCOVERED INOPERATIVE.  R & R LIGHT, OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
